# SDR DXTA200601511

- Difficulty date: July 20, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 6,286 hours, 3,941 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNLOCK LIGHT STAYED ON AFTER GEAR RETRACTION, CYCLED GEAR AND UNLOCK LIGHT WENT OUT AFTER 20 SECONDS.  ON POST FLT, FOUND DAMAGE TO A/C AT ENTRY POINT FOR RIGHT MAIN TIRES.  DAMAGE TO WHEEL WELL WAS CAUSED BY THE RT OLEO NOT FULLY EXTENDING AFTER TAKEOFF AND THE NR 3 (RT I/B) MAIN TIRE CONTACTING THE WHEEL WELL FAIRINGS DURING GEAR RETRACTION.  INSPECTED AIRCRAFT AND FOUND O/B AND AFT FAIRING PANELS ON RT WHEEL WELL DAMAGED.  REMOVED LOOSE PIECES OF THE DAMAGED COMPOSITE FAIRINGS, USED ALUMINUM TAPE TO TAPE OVER DAMAGED AREA, COMPLIED WITH GEAR OP'S CHECK AND VERIFIED GEAR RETRACTS AND EXTENDS CORRECTLY.  REMOVED AND REPLACED RT INBOARD MAIN TIRE/WHEEL ASSY AND REPLACED IT WITH AN OVERHAULED ONE.  WORK PERFORME
